# SDR WRLA20100317351

- Difficulty date: March 17, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 50,044 hours, 8,717 cycles
- Engine: Pwa PW4462
- Engine time: 48,215 hours, 8,363 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AT 4 + 46 INTO FLIGHT, ENG NR 2 FLAMED OUT, LEVEL 2 ENG RPM LOW ALERT CAME ON ATTEMPTED RESTART AND ENG RE LIT, WHILE OPERATING ENG AT IDLE FOR WARM UP ENG NR 2 EPR X ED OUT AND ENGINE FLAMED OUT AGAIN, ENG NR 2 WAS RESTARTED AND BECAME FULLY OPERATIONAL.  LEVEL ONE "ENGINE 2 FADEC MAINT" ALERT REMAINS ON AT 6 + 03 WHEN OPENING NR 2 XFER, ENGINE ROLLED BACK AGAIN.  CHECK CFDS AND NR 2 EEC CHANEL A & B SHOWED AIR OIL COOLER POS MESSAGE SEE LOG PAGE 417323 ITEM 019M FOR 3 2 ENGINE AIR OIL COOLER REPLACEMENT, FURTHER TROUBLESHOOTING.
